Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Blowup algebras of rational normal scrolls
HTML articles powered by AMS MathViewer

by Alessio Sammartano PDF
Trans. Amer. Math. Soc. 373 (2020), 797-818 Request permission


We determine the equations of the blowup of $\mathbb {P}^{n}$ along a $d$-fold rational normal scroll $\mathcal {S}$, and we prove that the Rees ring and special fiber ring of $\mathcal {S}\subseteq \mathbb {P}^{n}$ are Koszul algebras.
Similar Articles
Additional Information
  • Alessio Sammartano
  • Affiliation: Department of Mathematics, University of Notre Dame, 255 Hurley, Notre Dame, Indiana 46556
  • MR Author ID: 942872
  • ORCID: 0000-0002-0377-1375
  • Email:
  • Received by editor(s): September 29, 2017
  • Received by editor(s) in revised form: February 11, 2018, and July 17, 2018
  • Published electronically: November 5, 2019
  • Additional Notes: This work was supported by a fellowship of the Purdue Research Foundation while the author was visiting the University of Genoa in 2016 and by grant No. 1440140 of the National Science Foundation while he was a Postdoctoral Fellow at the Mathematical Sciences Research Institute in Berkeley in 2018.
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 373 (2020), 797-818
  • MSC (2010): Primary 13A30, 13C40; Secondary 05E45, 13D02, 13P10, 14M12, 14J40
  • DOI:
  • MathSciNet review: 4068250